Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is there a medicine for heat attacks?

Hi .. Am a 16 years old girl ( high school) lately ( for about 6 months ) I suffered from a sudden heat attack my body for about an hour .. It s make me feel hot , my face become including my ears becomes extremely red and I feel dizzy weak and lazy to do anything My body swit from my stomach and underarm ! I just look like I ve run 300 meters although Iam just setting in my place My Eyes tears some time .. It often happen at school during classes .. I want to the nurse when I felt of this heat when she measure my tempreture it was normal .. So it just a feeling of heat but with some symptoms ?I went to a doctor whe I was normal he told there s nothing I just have to relaxed but it doesnt work ! i tried a cold shower too .. But no use ! Please help me and uf you dontknow what s wrong with me .. Is there s any medical tablets I could take to feel better or to decrease my temp ? Thank you so much Doc.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Dana,
Thanks for writing in.
It looks like you are suffering from hot flashes. There are several things that can lead to this. These include an overfunctioning thyroid gland ( especially if you cant sleep, are losing weight and eating too much), an estrogen dip, panic attacks, consuming too much red meat and excessive consumption of white sugar, energy drinks or spicy food, smoking and drinking.
I would suggest the following:
a. Just relax and try some deep breathing or meditation whenever you start feeling hot. This will help if the symptoms are due to a panic attack.
b. Modify your dietary habits to avoid things which could trigger such symptoms
c. see a physician if you have been unduly anxious, are losing weight, eating too much as we would need to evaluate for hyperthyroidism.

There is no medicine you can take as such as of now. I would rather have you d some deep breathing or yoga when you have these symptoms. They should definitely help.
Hope this helps
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor